Geometric restrictions for the existence of viscosity solutions
Annales de l'I.H.P. Analyse non linéaire, Volume 16 (1999) no. 2, pp. 189-220.
@article{AIHPC_1999__16_2_189_0,
     author = {Cardaliaguet, P. and Dacorogna, B. and Gangbo, W. and Georgy, N.},
     title = {Geometric restrictions for the existence of viscosity solutions},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {189--220},
     publisher = {Gauthier-Villars},
     volume = {16},
     number = {2},
     year = {1999},
     zbl = {0927.35021},
     mrnumber = {1674769},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1999__16_2_189_0/}
}
TY  - JOUR
AU  - Cardaliaguet, P.
AU  - Dacorogna, B.
AU  - Gangbo, W.
AU  - Georgy, N.
TI  - Geometric restrictions for the existence of viscosity solutions
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1999
DA  - 1999///
SP  - 189
EP  - 220
VL  - 16
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1999__16_2_189_0/
UR  - https://zbmath.org/?q=an%3A0927.35021
UR  - https://www.ams.org/mathscinet-getitem?mr=1674769
LA  - en
ID  - AIHPC_1999__16_2_189_0
ER  - 
%0 Journal Article
%A Cardaliaguet, P.
%A Dacorogna, B.
%A Gangbo, W.
%A Georgy, N.
%T Geometric restrictions for the existence of viscosity solutions
%J Annales de l'I.H.P. Analyse non linéaire
%D 1999
%P 189-220
%V 16
%N 2
%I Gauthier-Villars
%G en
%F AIHPC_1999__16_2_189_0
Cardaliaguet, P.; Dacorogna, B.; Gangbo, W.; Georgy, N. Geometric restrictions for the existence of viscosity solutions. Annales de l'I.H.P. Analyse non linéaire, Volume 16 (1999) no. 2, pp. 189-220. http://www.numdam.org/item/AIHPC_1999__16_2_189_0/

[1] J.-P. Aubin and H. Frankowska, Set-valued analysis, Birkhäuser, 1991.

[2] J.-P. Aubin, Viability Theory, Birkhäuser, 1992. | MR | Zbl

[3] M. Bardi and I. Capuzzo Dolcetta, Optimal control and viscosity solutions of Hamilton-Jacobi-Bellman equations, Birkhäuser, 1996. | MR | Zbl

[4] G. Barles, Solutions de viscosité des équations de Hamilton-Jacobi, Springer-Verlag, Berlin, 1994. | MR | Zbl

[5] S.H. Benton, The Hamilton Jacobi equation. A global approach, Academic Press, New York, 1977. | MR | Zbl

[6] A. Bressan and F. Flores, On total differential inclusions, Rend. Sem. Mat. Univ. Padova, Vol. 92, 1994, pp. 9-16. | Numdam | MR | Zbl

[7] F.H. Clarke, Optimization and Nonsmooth Analysis, Wiley Interscience, New York, 1983. | MR | Zbl

[8] M.G. Crandall and P.L. Lions, Viscosity solutions of Hamilton-Jacobi equations, Trans. Amer. Math. Soc., Vol. 277, 1983, pp. 1-4. | MR | Zbl

[9] B. Dacorogna and P. Marcellini, Théorèmes d'existence dans le cas scalaire et vectoriel pour les équations de Hamilton-Jacobi, C.R. Acad. Sci. Paris, t. 322, Série I, 1996, pp. 237-240. | MR | Zbl

[10] B. Dacorogna and P. Marcellini, Sur le Problème de Cauchy-Dirichlet pour les systèmes d'équations non linéaires du premier ordre, C.R. Acad. Sci. Paris, t. 323, Série I, 1996, pp. 599-602. | MR | Zbl

[11] B. Dacorogna and P. Marcellini, General existence theorems for Hamilton-Jacobi equations in the scalar and vectorial cases, Acta Mathematica, Vol. 178, 1997, pp. 1-37. | MR | Zbl

[12] A. Douglis, The continuous dependence of generalized solutions of non linear partial differential equations upon initial data, Comm. Pure Appl. Math., Vol. 14, 1961, pp. 267-284. | MR | Zbl

[13] W.H. Fleming and H.M. Soner, Controlled Markov processes and viscosity solution, Springer-Verlag, New York, 1993. | MR | Zbl

[14] H. Frankowska, Hamilton-Jacobi equations: viscosity solutions and generalized gradients, J. Math. Anal., Vol. 141, 1989, pp. 21-26. | MR | Zbl

[15] H. Frankowska, Lower semicontinuous solutions of Hamilton-Jacobi-Bellman equations, SIAM J. Control and Opti., Vol. 31, 1993, pp. 257-272. | MR | Zbl

[16] S.N. Kruzkov, Generalized solutions of Hamilton-Jacobi equation of eikonal type, USSR Sbornik, Vol. 27, 1975, pp. 406-446. | Zbl

[17] P.L. Lions, Generalized solution of Hamilton-Jacobi equations, Pitman, London, 1982. | MR | Zbl

[18] R.T. Rockafellar, Convex Analysis, Princeton University Press, Princeton, 1970. | MR | Zbl